# SDR GUUA03310601

- Difficulty date: March 31, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unknown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULE MAINTENANCE, EMERGENCY LIGHTS INOPERATIVE.  REINSTALLED CONNECTOR P1429.
